RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 252, Number 3, Pages 550–552 (Mi dan43605)  

MATHEMATICS

Properties of subsequences of partial sums of series of functions

D. E. Men'shov

Lomonosov Moscow State University

Full text: PDF file (306 kB)

Bibliographic databases:
UDC: 517.5
Received: 05.02.1980

Citation: D. E. Men'shov, “Properties of subsequences of partial sums of series of functions”, Dokl. Akad. Nauk SSSR, 252:3 (1980), 550–552

Citation in format AMSBIB
\Bibitem{Men80}
\by D.~E.~Men'shov
\paper Properties of subsequences of partial sums of series of functions
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 252
\issue 3
\pages 550--552
\mathnet{http://mi.mathnet.ru/dan43605}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0577838}
\zmath{https://zbmath.org/?q=an:0518.40001}


Linking options:
  • http://mi.mathnet.ru/eng/dan43605
  • http://mi.mathnet.ru/eng/dan/v252/i3/p550

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020